# SDR SWIA2018081444998

- Difficulty date: July 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 36,966 hours, 34,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STRAP AT BS 559, LBL 27, TO LBL 42 WAS FOUND CORRODED.  REMOVED AND REPLACED THE STRAP IAW SRM.
